# SDR WX0A2025121032662

- Difficulty date: November 17, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N194NV
- Make and model: Airbus A320-214
- Aircraft serial: 6889
- Aircraft time: 21,747 hours, 8,089 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT WAS NOT GROUNDED.   MAJOR REPAIR.   PANEL 540KB MANHOLE COVER FASTENER AREA HAS 4 ELONGATED HOLES, IAW ERO A32X-STR-57ERO-00447.  COMPLETED WORK STEPS PARA A. .REPAIRED MOUNTING HOLE NR 1 USING  SRM 57-21-11-300-002.   DAMAGED FULLY REMOVED. REPAIRED HOLES 2-6 IDENTIFIED IN FIGURE 1 IAW SRM 57-21-11-300-002, BUSHING REPAIR HOLE NR 2, SIZE, .433 INCHES.  HOLE NR 3 SIZE, .402 INCHES. HOLE NR 4 SIZE, .465 INCHES. HOLE NR 5 SIZE, .3715 INCHES. HOLE NR 6 SIZE, .3715 INCHES.  C/W MOUNTING HOLE NR 1 COLD WORK AND FINAL REAMED FASTNER HOLE TO DIAMETER .465 INCHES.  FINAL HOLE DIAMETER DISTANCE FROM EDGE OF FASTNER TO FREE EDGE OF THE MAN-HOLE CUTO-OUT IS .4585 INS. ACCOMP WO 537214, AWR ACCOMP IAW GMM CHAP 2 SECTION 6, AIRWORTHINESS RELEASE.
